I have a question, and I don't know if it has anything to do with the paxil I took several years ago. Okay, here's the story. I took Paxil in 2005 for about 3 months. One day, I took paxil, but then I don't know, out of the blue, I wanted to masturbate. I didn't masturbate for awhile, so I just wanna do it. I took the paxil as usual, then masturbate like a few hours later. I did not feel any nervousness after masturbating. However, I had the headaches as usual. I've had that problem for awhile, and I don't think it's a problem for me. I only took paxil for like 3 months, I think I stopped like 1 or 2 weeks later after that day I masturbated. Like 6 months later, I noticed that after I masturbate, I feel nervousness, and scared especially around people. It usually lasts for 3 days. Now, its 4 yrs later, I think it's getting worse. I've developed into new symptoms that I didn't have before. I get paranoid easily, developed some phobias, like germaphobic, scared to talk to people, get nervous easily, and have headaches more often from feeling nervous. So, what's wrong w/me? Why do I feel the anxiety after I masturbate? It's not just the masturbation, even wet dreams makes me have the nervousness feeling for a few days after the wet dreams. Please help, and let me know, thanks a lot.
I am not sure of the cause of your issue, but I have the same problem. I feel anxiety after masturbating, don't want to talk to people, just become more withdrawn and after a few days I start to come out of it but he urge comes again to masturbate and the cycle starts over. It has gone on for so long I dont remember when it started. I think in my case it is an issue with guilt and or shame that cause me to produce adrenalin instead of the usual chemical released in brain when masturbating. This creates a nervouse anxiouse state and it wears off in a few days but overall it keeps you in a hightened state of anxiety or stress unless you quit masturbating for a long period. I am just starting to look into this, if you find out more please let me know I will do the same.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.